# SDR 07FDEA04138

- Difficulty date: September 20, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,922 hours, 36,891 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Uplock Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED AT ROTATION.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-B CATEGORY: C EXPIRATION: 30SEP07 "MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT, INOP.  PLEASE WORK IN CONJUNCTION WITH TSI: 52-62 9704.  REPAIRED WIRE AT SW S273 (UPLOCK SWITCH) AND REPLACED SW S395 (AIRSTAIR HANDLE DETENT SW).  INSP CABLES, LATCHES AND CAMS.  ALL CK GOOD PER MM 2-70-001-5.
